# SDR AALA20161221017

- Difficulty date: December 19, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737823
- Aircraft serial: 29540
- Aircraft time: 48,651 hours, 20,131 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Fwd Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE DETECTOR IN FORWARD LAVATORY SOUNDED ALARM.  NO SMOKE OBSERVED.  ACCOMPLISHED SMOKE DETECTION TEST IAW AMM 26-14-00, NO FAULTS NOTED.  OPERATIONAL CHECKED GOOD.
